On Circular Flows Of Graphs

A sufficient condition for graphs with circular flow index less than 4 is found in this paper. In particular, we give a simple proof of a result obtained by Galluccio and Goddyn (Combinatorica, 2002), and obtain a larger family of such graphs.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Hong-Jian Lai.

Additional information

* Partially supported by the National Security Agency under Grants MDA904-01-1-0022.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lai, HJ., Xu, R. & Zhang*, CQ. On Circular Flows Of Graphs. Combinatorica 27, 245–246 (2007). https://doi.org/10.1007/s00493-007-0055-0

Download citation

Mathematics Subject Classification (2000):

  • 05C40
  • 05C70
  • 05C15